RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 4, Pages 764–767 (Mi dan37814)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a Vietoris theorem for shapes, inverse limits and a problem of Ju. M. Smirnov

S. Bogatyi

Lomonosov Moscow State University

Full text: PDF file (620 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 15.11.1972

Citation: S. Bogatyi, “On a Vietoris theorem for shapes, inverse limits and a problem of Ju. M. Smirnov”, Dokl. Akad. Nauk SSSR, 211:4 (1973), 764–767

Citation in format AMSBIB
\Bibitem{Bog73}
\by S.~Bogatyi
\paper On a Vietoris theorem for shapes, inverse limits and a problem of Ju.\,M.~Smirnov
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 4
\pages 764--767
\mathnet{http://mi.mathnet.ru/dan37814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0346735}
\zmath{https://zbmath.org/?q=an:0291.55014}


Linking options:
  • http://mi.mathnet.ru/eng/dan37814
  • http://mi.mathnet.ru/eng/dan/v211/i4/p764

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Melikhov, “Steenrod homotopy”, Russian Math. Surveys, 64:3 (2009), 469–551  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019